# SDR WRLA2008106

- Difficulty date: September 6, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Punctured
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FLIGHT 8010 09/06/08 KBWI/ETAR - DURING FLIGHT A THUMP WAS HEARD AND FELT 5 HOURS INTO FLIGHT AT FL310, NO ABNORMAL INDICATIONS OR HANDLING FOLLOWED.  DURING POST FLIGHT INSPECTION, MAINTENANCE FOUND LT WING LDG EDGE WING/BODY FAIRING PUNCTURED AND CRACKED.  REMOVED FAIRING PER MM 57-31, REPAIRED IAW DAC DWG PL ANS7100, SPEC DPS 1.44. & REINSTALLED FAIRING.
